Jump to content


Do you want up to date information about Scleroderma? Check out our Medical pages at www.sclero.org for all your Scleroderma questions!


Photo

Cellcept And Diarrhea Anyone?


  • Please log in to reply
2 replies to this topic

#1 fragiledancer2

fragiledancer2

    Senior Bronze Member

  • Members
  • PipPipPip
  • 44 posts

Posted 09 August 2007 - 02:02 AM

Hi- I had been on Cellcept 1000 mg. for 2 years with no problem. I then went off and went on again but on 2000 mg. about a year ago. A few weeks ago I started with diarrhea, and am thinking it is the Cellcept. Have any of you experienced this after a period of tolerating it well? Do your doctors keep you on it despite? Thanks.

#2 janey

janey

    Platinum Member

  • ISN Support Specialists
  • PipPipPipPipPipPipPipPipPipPip
  • 2,118 posts
  • Location:New Mexico

Posted 09 August 2007 - 03:40 AM

I'm 3000 g of Cellcept a day and have tolerated it quite well. Diarrhea has never been a problem. There may be something else going on. Have you changed any part of your diet or are you under some unusual stress (other than the stress we all deal with everyday)? Even the smallest change in lifestyle, diet, etc can affect our digestive system. If it continues, please call your doctor! In the meantime, stay hydrated. Diarrhea can take a lot out of you as you know.

Big Hugs,
Janey Willis
ISN Support Specialist
(Retired) ISN Assistant Webmaster
(Retired) ISN News Director
(Retired) ISN Technical Writer for Training Manuals
International Scleroderma Network (ISN)

#3 RememberingToSmile

RememberingToSmile

    Silver Member

  • Members
  • PipPipPipPip
  • 104 posts

Posted 09 August 2007 - 05:47 AM

I had bowel issues while at 2000mg Cellcept - which quickly went away when moved to 3000 mg. I don't think they were related in my case.

What symptoms lead to your increased dose? Mine was increased because of inflammation at one of my elbows.

-RTS